Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Scrotal pain after urination. Taking painkiller. Curative medicine?

hello doc, my problem is acute pain the scrotum (both balls) right after i urinate, the pain goes for about 20-30 minutes and it leaves me exhausted, normally i take a pain killer to relieve myself off the pain, pls explain to me the condition and any curative medicines. the pain has been coming and going for about 3 months now.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Such symptoms can be caused by urinary tract infection, urinary tract stones, testicle inflammation, epidydimis. With uti or stones, pain in lower abdomen and or back pain can appear. Frequent urination is also possible.
Yous should have some diagnostics. It is advisable to start with urine analysis and full blood work. If no findings, testicles ultrasound should be performed.
If such symptoms do recur, you should have your sugar blood level checked as diabetes can cause such recurring infections.

Hope this will help.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor